# SDR SWIA2025120900827

- Difficulty date: August 27, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB TO FUSELAGE ATTACH FORWARD DRAG ANGLE POSSIBLY CRACKED.  AFTER DETERMINING THE END OF THE CRACK BY NDT INSP IAW NDTM PART 1 51-20-08-230 ON REPORTED FWD DRAG ANGLE, IT WAS REPAIRED BY INSTALLATION OF REINFORCEMENT ANGLE IAW SRM 55-31-00-201-001-A01, COMPLIED WITH 51-900-1002-SKY.
